私の研究(my research): 論文,執筆物

専門は数学です.

My major is mathematics.

特に整数論に興味をもち,上定方程式の解法や,関数の値の超越性を研究しています.

I am interested in number theory, and working on Diophantine equations, transcendence of values of analytic functions etc.

論文

  • 論文1(paper 1)  "On a family of quartic Thue inequalities I",

        J. Number Theory, Vol. 66 (1997), 70-84, wakaba1.dvi (DVI file)

  • 論文2(paper 2)  "On a family of quartic Thue inequalities II",

        J. Number Theory, Vol. 80 (2000), 60-88, wakaba2.dvi (DVI file)

  • 論文3(paper 3)  "On families of cubic Thue equations",

         in: Analytic Number Theory, C. Jia and K. Matsumoto (eds.), Developments in Mathematics Vol. 6, Kluwer Academic Publishers, Dordrecht/Boston/London, 2002, 359--377. wakaba3.dvi (DVI file)

  • 論文4(paper 4)  "Cubic Thue inequalities with negative discriminant",

        J. Number Theory, Vol. 97 (2002), 222-251, wakaba4.dvi (DVI file)

  • 論文5(paper 5)  "On a family of cubic Thue equations with 5 solutions",

        Acta Arithmetica, Vol. 109 (2003), 285-298, wakaba5.dvi (DVI file)

  • 論文6(paper 6)  "Number of solutions for cubic Thue equations with automorphisms",

        The Ramanujan J., Vol. 14 (2007), 131-154 wakaba6.pdf (PDF file)

  • 論文7(paper 7)  "Simple families of Thue inequalities",

        Ann. Sci. Math. Quebec, Vol. 31 (2007), 211-232 wakaba7.pdf (PDF file)

  • 論文8(paper 8)  "Number of solutions for quartic simple Thue equations",

         International J. Number Theory, Vol. 8 (2012), 1367-1386, wakaba8.pdf (PDF file)

  • 論文9(プレプリント 9)  "Number of solutions for sextic simple Thue equations", wakaba9.pdf (PDF file)

    その他執筆物

  • Thueの定理  "整数論サマースクル2006, Diophantine Equation 報告集, 21–27", wakabaD1.pdf (PDF file)

  • Schmidt の部分空間定理, wakabaD2.pdf (PDF file)

  • Furstenbergの本とEinsiedler-Waldの本へのコメント, エルゴードコメント20160711.pdf (PDF file),   エルゴードコメント20160711.tex (Tex file)

    正誤表

  • 数学のかんどころ「多変数関数論《の正誤表, wakabaC1.pdf (PDF file)

    ホームページへ戻る(back to home page)